MathSciNet Relay Station
MathSciNet bibliographic data
MR2112335 93C42 (93C23 93E03)
Karimi, H. R.; Moshiri, B.; Lucas, C. Robust fuzzy linear control of a class of stochastic nonlinear time-delay systems. Nonlinear Dyn. Syst. Theory 4 (2004), no. 3, 317–332.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement